# SDR IH971355004

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1030-1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL 55.0 FROM FS 1030 TO FS 1136 HAS NUMEROUS AREAS OF SEVERE EXFOLIATION, DEEP PITTING AND SCRATCHES ALONG ENTIRE LENGTH.  REMOVED AND REPLACED SEAT TRACK IAW SRM 53-05.
